# SDR DALA2022101806727

- Difficulty date: October 16, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N122DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50041
- Aircraft time: 6,656 hours, 3,102 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Loose
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 8122 - ATO - DUE TO LOSS OF DATA ON NO. 2 DISPLAY UNIT. CORRECTIVE ACTION: SECURED ADAPTIVE FLIGHT DISPLAY, PERFORMED OPERATIONAL TEST. (LP# 8953569)
